# SDR RAIA2009070700002

- Difficulty date: June 29, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 13,831 hours, 12,810 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLT - IAD -  CREW REPORTED ELECTRICAL SMELL IN THE GALLEY AND FORWARD CABIN AREA. MAINTENANCE INSPECTED THE AIRCRAFT AND DEFERRED THE SIDEWALL LIGHTS AT ROW 1A.
